# SDR SCNA00122

- Difficulty date: November 22, 2000
- Submitted: November 24, 2000
- Operation: Air carrier
- Aircraft: N211DB
- Make and model: Boeing 727-2J4
- Aircraft serial: 20766
- Aircraft time: 67,823 hours, 22,819 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Flap
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF DURING FLAP RETRACTION FLAPS 5 DEGREES - 2 DEGREES AMBER LIGHT ILLUMINATED AND STAYED ILLUMINATED.  THE CREW RETURNED THE AIRCRAFT TO POINT OF ORIGIN (DTW).  MAINTENANCE CHECKED ALL LEADING EDGE MECHANISMS AND RETURNED THE AIRCRAFT TO SERVICE.
